# SDR SIMA20130722003

- Difficulty date: July 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 23,772 hours, 21,028 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, B
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FL 330, NOTICED OIL LEVEL WAS 7 QTS ON NR 1 ENGINE.  NR 1 ENGINE ITT WENT INTO CAUTION SO THEY PULLED TL BACK HALFWAY.  ITT CAME DOWN THEN SHOT INTO RED. NR 1 ENGINE SHUTDOWN ON ITS OWN AND THE COCKPIT FILLED WITH SMOKE.  NO ENGINE FIRE INDICATION PRESENT.  NO N2 ROTATION.  DECLARED AN EMERGENCY, DIVERTED AND LANDED WITHOUT INCIDENT.  WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENGINE. ALL LEAK CHECKS, FUNCTIONAL CHECKS AND OPS CHECKS COMPLIED WITH, NO DEFECTS NOTED IAW WC 71-00-00. AIRCRAFT RETURNED TO SERVICE.
